# SDR MALA080222

- Difficulty date: December 16, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 26,509 hours, 29,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY ESCAPE PATH LIGHTS 46LN 47LN 48LN ARE INOP.  REPLACED EMERGENCY POWER SUPPLY 24LN IAW AMM 33-50-10.  OPS CHECK GOOD.
